PDA

View Full Version : How long does it take for lustral to get into you?


jb2112
24-08-07, 11:21
I've been taking 50mg for 14 days and my doctor has upped this to 100mg. Does anyone please know how long it will take for this increased dose to start working on re-balancing my brain chems?

thanks
john

FRANKIEISBACK
24-08-07, 16:19
te first time I took lustral it took 4 weeks

tina32
12-01-08, 16:56
:winks: it took about 4 to 5 weeks with me when i started to feel the effect hun but once they did i felt alot better and have been on them a long time

lesleyB
13-01-08, 10:37
Hi, it took about 6 weeks for it to work for me and it made me feel a lot worse before I got better, this is one of the side affects so don't worry about it you will there.:yesyes:
Lesleyb

joy
13-01-08, 12:47
When it kicked in did you have good days and bad days to start with. Thats whats happening to me. Yesterday I was hosting a Church party feeling especially normal and today I'm a anxious mess. Hard not to feel let down and disappointed

Love Joy

n3r0x1k
14-01-08, 18:21
:S
I was just wondering, when you guys say you've waited 4-6 weeks before it kicks in normally, were you on a medication switch towards Zoloft or was it your first SSRI (or other anti-depressant). Cuz me, I'm at day 6, and I must say that I've never lived through so much hell, emotionally as well as physically, it is horrifying.

Six days ago, I've stopped Paxil (paroxetine) cold-turkey which I had taken for 9 years to treat GAD and Severe Panic Attacks. I've been on Paxil up to 50mg, but was at 30mg before quitting cold-turkey to immediately switch to Zoloft (sertraline) 100 mg. So I am wondering, can I have any chance that since I am switching from one to another, the effects may kick in more quickly ? Cuz I'm having brain-body zaps (which scares me, cuz most people and articles say they are limited to the brain/face, but they happen in my whole body and when they happen they are always timed with my heartbeat, and I'm having LOADS of them). I also get vertigo but lately, since yesterday (that was Day 5) the dizziness is less worse. Today, not too many zaps yet, more on stressful events (is it possible that stress can re-up the zaps?)

Cuz this is no fun at all, and I get very fearful at times. I have bouts where I start crying, no, not crying-- sobbing like a baby where I can't even stop myself and can't help my voice to cry too, where usually when I was really sad only tears ran down my face, now it's like 30 min's->1 hour crazy sobbing. The emotional pain and physical symptoms are so bad that I litteraly considered suicide two days ago but one of my best girl friends called me and convinced me that although it's hell, I'd be over with it sooner or later and encouraged me to move on. And the worse of it all is I've started SSRI medication 8-9 years ago for Acute Anxiety,GAD and Panic Attacks, NOT depression. I just wanna know if there's a possibility that it takes less time before I feel normal, considering also that I'm SWITCHING meds and not starting from zero.

Thanks in advance if anyone has the patience to respond.
- neuroxik (25 yrs old by the way, sometimes people need that info to judge medical conditions).

joy
14-01-08, 19:13
i think you've gone into Paxil withdrawal and zoloft hasnt worked yet If you Google seroxatmad and go on their site you'll get a lot of advice. it is common to get depression on starting or changing meds

joy

n3r0x1k
14-01-08, 20:15
i think you've gone into Paxil withdrawal and zoloft hasnt worked yet If you Google seroxatmad and go on their site you'll get a lot of advice. it is common to get depression on starting or changing meds

joy

thanks alot, but what about the body zaps ?

joy
14-01-08, 20:20
body zaps are a very common withdrawal effect from paxil as with most anti depressants

joy

cappuccinomad
27-11-12, 11:37
Hi,I have had my lustral upped 3 weeks ago to 200mg.How long will it take to feel the full effects please.x

n3r0x1k
27-11-12, 21:59
Hi,I have had my lustral upped 3 weeks ago to 200mg.How long will it take to feel the full effects please.x

It's hard to say, it's been almost 5 years for me, but I think it was something from 2-4 weeks to get the full effect. Of course, it's harder to say if you're weaning off another SSRI and getting this one into your system, or if you're new to SSRIs altogether, but the max is usually 4 weeks. Good luck!